On the global attractor of the Trojan Y Chromosome model
Rana D. Parshad Juan B. Gutierrez
Communications on Pure & Applied Analysis 2011, 10(1): 339-359 doi: 10.3934/cpaa.2011.10.339
We consider the Trojan Y Chromosome (TYC) model for eradication of invasive species in population dynamics. We present global estimates for the TYC system in a spatial domain. In this work we prove the existence of a global attractor for the system. We derive uniform estimates to tackle the question of asymptotic compactness of the semi-group for the TYC model in $H^2(\Omega)$. This along with the existence of a bounded absorbing set, which we also derive, demonstrates the existence of a global attractor for the TYC model. The present analysis reveals that extinction of an invasive species is always possible to achieve irrespective of geometric considerations of the domain. This result is valid for TYC systems in which advection is negligible. This theoretical work lays the foundation for experimental studies of the application of the TYC eradication strategy in spatial ecology, since the outcome is in principle guaranteed.
keywords: TYC model population dynamics eradication. invasive species global attractor

Year of publication

Related Authors

Related Keywords

[Back to Top]